# SDR R61A201706140412

- Difficulty date: June 14, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 24,165 hours, 18,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R1 DOOR DIFFICULT TO DISARM AND MOVE SLIDE HANDLE UP. FOUND FWD GIRT BAR FLOOR FITTING SPRING TAB GROOVED AND WORN CAUSING GIRT BAR DIFFICULT TRAVEL ON DISARM AND JUMPING AND JOLTING OF THE GIRT BAR.  R & R FWD GIRT BAR FLOOR FITTING ASSY AND ADJUSTED REAR IAW AMM 52-41-00 AND 53-10-25. OPS CHECKED GOOD.
